# SDR IPXA2024090674434

- Difficulty date: August 15, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,295 hours, 20,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED, RT FUSELAGE TAIL SECTION BS 1915.1 - 1923.5.   MEASURED THE DENT DIMENSION  LENGTH= 1"  WIDTH(A)= 0.4"  DEPTH(Y)=0.006" AND A/Y = 66  FOUND TO BE IN LIMIT PER SRM 53-00-01-1A-1 FIGURE 101 DETAIL III REV.126
